Acta Applicandae Mathematicae

ISSNs: 0167-8019

ISSNs (Electronic): 1572-9036

Springer Netherlands, Netherlands

ISI indexed (2013): yes, FI (2013): 1

Central database

Journal

  1. 2013
  2. Published

    Global Existence and Blowup for a Parabolic Equation with a Non-Local Source and Absorption. / Ling, Zhi; Lin, Zhigui; Pedersen, Michael.

    In: Acta Applicandae Mathematicae, Vol. 124, No. 1, 2013, p. 171-186.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  3. 2010
  4. Published
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word